Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 103, NWS Midland/Odessa, TX

May 8, 2007Dawson County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 8, 2007, 2:24 PM CDT for Dawson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2007, 2:24 PM CDT (19:24 UTC)
Expired
May 8, 2007, 5:00 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Dawson County, TX

The radar

The Midland/Odessa radar (KMAF), 92 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 081926
FFWMAF
TXC115-082200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
224 PM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DAWSON COUNTY IN WEST TEXAS...

* UNTIL 500 PM CDT

* AT 221 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM AN AREA OF
  THUNDERSTORMS LOCATED ACROSS DAWSON COUNTY.  THIS AREA OF HEAVY
  RAINFALL CONTINUES MOVING NORTHEAST AT 25 MPH.  ONE AND A HALF FEET
  OF WATER IS FLOWING THROUGH THE INTERSECTION OF THE PRISON ROAD AND
  COUNTY ROAD 19...3 MILES EAST OF LAMESA.

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3252 10221 3253 10170 3295 10168 3295 10219

$$
1 follow-up statement
000 
WGUS74 KMAF 082155
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT TUE MAY 8 2007

TXC115-082205-
DAWSON-
455 PM CDT TUE MAY 8 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM CDT FOR DAWSON
COUNTY...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE MOST OF THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAS
MOVED OUT OF THE WARNED AREA.

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

LAT...LON 3252 10221 3253 10170 3295 10168 3295 10219

$$


13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 1:58 PM CDT, 26 minutes earlier.

Area forecast discussion, May 8, 1:58 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
158 PM CDT TUE MAY 8 2007

.DISCUSSION...
DUE TO ONGOING SEVERE AND FLOODING EVENT...NO CHANGES WERE MADE TO
THE FORECAST PACKAGE. THE UPPER LEVEL LOW CONTINUES TO SIT OFF TO
THE WEST...WITH SEVERAL DISTURBANCES ROTATING THROUGH OUR AREA.
EXPECT THIS TO ADD FUEL TO THE ONGOING EVENT...PROLONGING IT
THROUGHOUT THE DAY.

PLEASE REFER TO THE STORM PREDICTION CENTER WEBSITE FOR ADDITIONAL
SEVERE WEATHER INFORMATION...
HTTP://WWW.SPC.NOAA.GOV/PRODUCTS

AND FOR MORE INFORMATION ON EXCESSIVE RAINFALL...PLEASE REFER TO
THE HYDROMETEOROLOGICAL PREDICTIONS CENTER WEBSITE...
HTTP://WWW.HPC.NCEP.NOAA.GOV

&&

.PREV DISCUSSION... /ISSUED 356 AM CDT TUE MAY 8 2007/

SHORT TERM...
ACTIVE WEATHER WILL CONTINUE THROUGH THE SHORT TERM PORTION OF THIS
FORECAST. THE SLOW-MOVING UPPER LEVEL LOW OVER NORTHERN SONORA
MEXICO/SOUTHERN AZ BORDER WILL MOVE SLOWLY TO THE EAST TODAY. IN
ADVANCE OF THIS SYSTEM... A SERIES OF MID-LEVEL SHORTWAVE TROUGHS
WILL MOVE ACROSS THE REGION THROUGH TONIGHT. ABOVE NORMAL MOISTURE
WILL REMAIN INTACT AS SURFACE DEW POINTS IN THE UPPER 40S AND LOWER
60S CONTRIBUTE TO PRECIPITABLE WATER VALUES SOME 150-200% OF NORMAL.
GIVEN THE ABNORMALLY HIGH AMOUNTS OF MOISTURE...HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS TODAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
TONIGHT. SEVERE POTENTIAL THIS AFTERNOON APPEARS BEST ALONG AND
SOUTH OF ROUGHLY A GUADALUPE MOUNTAINS TO GARDEN CITY LINE.
LOCATIONS SOUTH OF THE ABOVE MENTIONED LINE WILL BE SOUTH OF A
STATIONARY FRONT AND WILL LIKELY HAVE THE BEST INSTABILITY ALONG
WITH ADEQUATE SHEAR TO SUPPORT SUPERCELLS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN CONCERN WITH THIS ACTIVITY. ANY STORM THAT
DEVELOPS AND PROPAGATES ALONG THE FRONTAL BOUNDARY WILL NEED TO BE
WATCHED FOR POTENTIAL TORNADIC DEVELOPMENT...ALTHOUGH PROBABILITIES
FOR THIS WILL LIKELY REMAIN LOW. RAIN CHANCES WILL REMAIN HIGH
THROUGH TONIGHT AND WE HAVE GENERALLY GONE ABOVE GUIDANCE VALUES.

LONG TERM...
UPPER LEVEL LOW OVER THE SOUTHWESTERN CONUS WILL MOVE EAST TOWARD
THE CWA WEDNESDAY.  THE SYSTEM WILL EJECT UPPER LEVEL DISTURBANCES
WHICH WILL MOVE ACROSS THE AREA DURING THE DAY AND INTO THE
EVENING.  THE PRIMARY LOW WILL MOVE EAST OF THE REGION BY 06Z
THURSDAY.  WINDS ALOFT WILL BECOME NORTHWESTERLY AS AN UPPER LEVEL
RIDGE BUILDS INTO THE AREA IN THE WAKE OF THE UPPER LOW.

THE UPPER LOW WILL INTERACT WITH COPIOUS AMOUNTS OF MOISTURE TO
PRODUCE THUNDERSTORM ACTIVITY WEDNESDAY.  SOME OF THE STORMS MAY
APPROACH SEVERE LIMITS WITH DEEP SHEAR VECTORS IN THE 40 TO 50 KT
RANGE AND 700 TO 500 LAPSE RATES IN THE 6 TO 7 DEG C/KM RANGE.  THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH PWATS OF 1
TO 1.5 INCHES OVER MOST OF THE AREA...HEAVY RAIN CAN BE EXPECTED
WITH SOME OF THE THUNDERSTORMS.  WILL CONTINUE WITH THE FLASH FLOOD
WATCH FOR THE CWA THROUGH 00Z THURSDAY.

AS THE UPPER LOW MOVES EAST OF THE REGION...RAIN CHANCES WILL BEGIN
TO DECREASE.  GRADUALLY DECREASED POPS OVER THE EASTERN SECTIONS
WEDNESDAY NIGHT AND INTO THURSDAY WITH THE PRECIPITATION ENDING
THURSDAY AFTERNOON AS NORTHWEST FLOW ALOFT BRINGS DRYER AIR INTO THE
AREA.

TEMPERATURES WILL BE COOL WEDNESDAY DUE TO CLOUD COVER...RAINFALL
AND A COOL AIRMASS OVER THE CWA.  A WARMING WILL BEGIN THURSDAY AS
THE COOL AIRMASS MOVES EAST OF THE AREA AND A THERMAL RIDGE BUILDS
INTO THE WESTERN PART OF THE REGION.  AFTER HIGHS IN THE 60S AND 70S
WEDNESDAY...THE HIGHS WILL WARM INTO THE 80S AND 90S THE LATTER HALF
OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              56  69  55  80  /  70  70  30  10
CARLSBAD NM                54  75  55  86  /  50  40  10  10
DRYDEN TX                  62  75  59  86  /  60  40  20  10
FORT STOCKTON TX           58  73  59  85  /  70  50  10  10
GUADALUPE PASS TX          47  70  54  82  /  50  30  10  10
HOBBS NM                   53  73  55  85  /  60  50  10  10
MARFA TX                   50  70  46  81  /  60  40  10  10
MIDLAND INTL AIRPORT TX    55  70  56  83  /  70  60  20  10
ODESSA TX                  55  71  56  84  /  70  60  20  10
WINK TX                    56  76  56  90  /  70  50  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 12 PM THIS AFTERNOON TO 6 PM MDT
     WEDNESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
     EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
     NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 7
     PM CDT /6 PM MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

&&

13
Hazardous weather outlook, May 8, 4:08 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
408 AM CDT TUE MAY 8 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-090915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
408 AM CDT TUE MAY 8 2007 /308 AM MDT TUE MAY 8 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER CONCERNS WILL CONTINUE TODAY AS AN UPPER LEVEL
STORM SYSTEM REMAINS WEST OF SOUTHWEST TEXAS AND SOUTHEAST NEW
MEXICO. THIS LOW WILL INTERACT WITH RICH MOISTURE TO PRODUCE
STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES
CANNOT BE RULED OUT.

THE THUNDERSTORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL AND FLASH
FLOODING CAN BE EXPECTED ESPECIALLY OVER THE EASTERN SECTIONS OF
THE AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE INTO TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS THE UPPER LEVEL STORM SYSTEM APPROACHES THE AREA...
THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FLASH
FLOODING ESPECIALLY OVER THE PERMIAN BASIN AND THE WESTERN LOW
ROLLING PLAINS. SEVERE WEATHER WILL ALSO BE A CONCERN WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE
THUNDERSTORMS WILL GRADUALLY END WEDNESDAY NIGHT AND THURSDAY AS
THE UPPER LEVEL SYSTEM MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. THIS IS EXPECTED
TO BE AN EXTENDED PERIOD OF SEVERE WEATHER AND FLASH FLOODING.
SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PREPARATIONS
FOR A POTENTIALLY SIGNIFICANT WEATHER EVENT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 8, 8:43 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
843 AM CDT TUE MAY 8 2007

NMZ029-033-081445-
CENTRAL LEA COUNTY-NORTHERN LEA COUNTY-
743 AM MDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 26 MILES SOUTHWEST OF TATUM AT 743
AM MDT...MOVING NORTHEAST AT 30 MPH.

GUSTY WINDS TO 55 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 9:17 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
917 AM CDT TUE MAY 8 2007

TXZ074-080-081515-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
917 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND
WESTERN JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF VALENTINE AT 917 AM
CDT...MOVING NORTH AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 8, 9:59 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
959 AM CDT TUE MAY 8 2007

TXZ059-081600-
LOVING-
959 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF SLASH RANCH AT 959
AM CDT...MOVING NORTH AT 40 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, May 8, 11:21 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1121 AM CDT TUE MAY 8 2007

TXZ058-081715-
REEVES COUNTY AND UPPER TRANS PECOS-
1121 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF TOYAH AT 1121 AM
CDT...MOVING NORTHEAST AT 25 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, May 8, 12:30 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1230 PM CDT TUE MAY 8 2007

TXZ061-062-081830-
ECTOR-MIDLAND-
1230 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR ECTOR AND MIDLAND COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED FROM 7 MILES NORTH OF GOLDSMITH TO
16 MILES WEST OF PENWELL AT 1230 PM CDT...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH...HAIL TO THE SIZE OF MARBLES...AND VERY HEAVY
RAIN ARE LIKELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN TEXAS.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, May 8, 1:45 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
145 PM CDT TUE MAY 8 2007

TXZ080-081915-
MARFA PLATEAU-
145 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PRESIDIO AND
SOUTH CENTRAL JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF RYAN AT 145 PM
CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN TEXAS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:29 PM CDTSevere Thunderstorm WarningMAFMidland32 min
May 7, 8:44 PM CDTSevere Thunderstorm WarningMAFMartin43 min
May 8, 9:20 AM CDTSevere Thunderstorm WarningMAFCulberson55 min
May 8, 9:40 AM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
May 8, 10:15 AM CDTSevere Thunderstorm WarningMAFGaines45 min
May 8, 10:26 AM CDTFlash Flood WarningMAFLoving, Reeves4 hr
May 8, 10:42 AM CDTSevere Thunderstorm WarningMAFGaines63 min
May 8, 10:44 AM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
May 8, 10:56 AM CDTSevere Thunderstorm WarningMAFAndrews64 min
May 8, 11:04 AM CDTFlash Flood WarningMAFAndrews, Gaines6 hr
May 8, 11:26 AM CDTTornado WarningMAFGaines34 min
May 8, 11:31 AM CDTFlash Flood WarningMAFEctor, Midland6 hr
May 8, 11:50 AM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin55 min
May 8, 12:18 PM CDTSevere Thunderstorm WarningMAFReeves27 min
May 8, 12:33 PM CDTFlash Flood WarningMAFWinkler4 hr
May 8, 12:33 PM CDTFlash Flood WarningMAFWinkler4 hr
May 8, 12:47 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin43 min
May 8, 12:57 PM CDTFlash Flood WarningMAFWard3 hr
May 8, 1:06 PM CDTFlash Flood WarningMAFDawson3 hr
May 8, 1:20 PM CDTSevere Thunderstorm WarningMAFPecos25 min
May 8, 1:28 PM CDTSevere Thunderstorm WarningMAFCrane62 min
May 8, 1:33 PM CDTSevere Thunderstorm WarningMAFEctor, Martin, Midland42 min
May 8, 1:37 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin53 min
May 8, 2:00 PM CDTSevere Thunderstorm WarningMAFUpton60 min
May 8, 2:17 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland, Mitchell58 min
May 8, 2:30 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry60 min
May 8, 2:31 PM CDTFlash Flood WarningMAFBorden, Howard, Martin5 hr
May 8, 2:45 PM CDTFlash Flood WarningMAFUpton4 hr
May 8, 2:50 PM CDTSevere Thunderstorm WarningMAFPresidio55 min
May 8, 2:53 PM CDTSevere Thunderstorm WarningMAFReagan67 min
May 8, 2:55 PM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
May 8, 3:01 PM CDTSevere Thunderstorm WarningMAFUpton44 min
May 8, 3:08 PM CDTSevere Thunderstorm WarningMAFBrewster67 min
May 8, 3:32 PM CDTFlash Flood WarningMAFReagan4 hr
May 8, 3:35 PM CDTFlash Flood WarningMAFMitchell, Scurry55 min
May 8, 3:59 PM CDTSevere Thunderstorm WarningMAFReagan46 min
May 8, 4:13 PM CDTSevere Thunderstorm WarningMAFBrewster62 min
May 8, 4:34 PM CDTFlash Flood WarningMAFBrewster4 hr
May 8, 5:08 PM CDTSevere Thunderstorm WarningMAFBrewster67 min
May 8, 5:11 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr
May 8, 5:13 PM CDTSevere Thunderstorm WarningMAFBrewster62 min
May 8, 5:27 PM CDTFlash Flood WarningMAFDawson4 hr
May 8, 5:49 PM CDTSevere Thunderstorm WarningMAFJeff Davis41 min
May 8, 6:04 PM CDTSevere Thunderstorm WarningMAFPresidio26 min
May 8, 6:53 PM CDTSevere Thunderstorm WarningMAFBrewster20 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.